Currently on my second pack and i'm not supposed to get my period until next week but for the past 2 days i've had brown light bleeding. i take the pill at the same time besides the weekend because i tend to sleep in a bit but thats only about a 4 hour difference. i havent missed a pill at all this month and i also do have unprotected sex about 3-4 times a week but now im actually quite freaked out. Is the light bleeding and brown spotting from the pill?
- Ortho Tri-Cyclen Information for Consumers
- Ortho Tri-Cyclen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Tri-Cyclen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Oct 2010 • 1 answer
Posted 2 Mar 2012 • 1 answer
Posted 12 Dec 2013 • 1 answer
Ortho Tri-Cyclen - I am taking tri cyclen and have been since I was in high school... I just started
Posted 1 Mar 2014 • 1 answer
Posted 25 Dec 2014 • 1 answer